# SDR CA960102006

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4019017
- Condition: Cracked
- Location: Ail Hinge Attach
- Part time: 7,341 hours
- Component: Piper, 4020043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)IN CARRYING OUT PIPER SERVICE BULLETIN 974 ON THE AILERON HINGE BRACKET ATTACH POINTS, THE SPAR WAS FOUND CRACKED ON THE RIGHT AILERON. UPON INSPECTION OF A REPLACEMENT PART, IT TOO, WAS DISCOVERED TO BE CRACKED IN THE SAME LOCATION. THE ORIGINAL PART WAS REPAIRED AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE SUBMITTER HIGHLY RECOMMENDS COMPLYING WITH PIPER SERVICE BULLETIN #974.
